# SDR CA131118006

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Failed
- Location: Rgb
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ACFT RETURNED TO BASE WITHOUT COMPLETING ITS MISSION DUE TO ENGINE NR 2 CHIP WARNING.  THE AFFECTED POWER SECTION WAS APPARENTLY SHUTDOWN. POST FLIGHT INSPECTION REVEALED SIGNIFICANT METAL DEBRIS IN THE NR 2 POWER SECTION RGB CHIP DETECTOR.  THE RGB WILL BE REMOVED AND SENT TO MFG FOR FURTHER INVESTIGATION.
